A new generalization of edge-irregular evaluations

Martin Bača, Muhammad Imran, Zuzana Kimáková, Andrea Semaničová-Feňovčíková

Research output: Contribution to journalArticlepeer-review

Abstract

Consider a simple graph G = (V, E) of size m with the vertex set V and the edge set E. A modular edge-irregular total k-labeling of a graph G is a labeling scheme for the vertices and edges with the labels 1, 2, …, k that allows the modular weights of any two different edges to be distinct, where the modular weight of an edge is the remainder of the division of the weight (i.e., the sum of the label of the edge itself and the labels of its two end vertices) by m. The maximal integer k, minimized over all modular edge-irregular total k-labelings of the graph G is called the modular total edge-irregularity strength. In the paper, we generalize the approach to edge-irregular evaluations, introduce the notion of the modular total edge-irregularity strength and obtain its boundary estimation. For certain families of graphs, we investigate the existence of modular edge-irregular total labelings and determine the precise values of the modular total edge-irregularity strength in order to prove the sharpness of the lower bound.

Original languageEnglish
Pages (from-to)25249-25261
Number of pages13
JournalAIMS Mathematics
Volume8
Issue number10
DOIs
Publication statusPublished - 2023

Keywords

  • circulant graph
  • cycle
  • modular edge-irregular labeling
  • modular edge-irregularity strength
  • modular total edge-irregularity strength
  • n-sun

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'A new generalization of edge-irregular evaluations'. Together they form a unique fingerprint.

Cite this